| Model Number |
816300 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use of the device for a non-clinical activity, the power down window on the central control monitor (ccm) was blank.The unit was restarted and then operated as normal.There was no patient involvement.
Additional Manufacturer Narrative
Per the field service representative (fsr), the non-clinical activity was after completion of a case, during tear down of the system.The logs did not reveal any issues.The peripheral component interconnect (pci) bus cable was cleaned.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint could not be confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.